# SDR DLL10952720

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORRODED FLOOR BEAM UNDER T-CAP 2 LT OF B/L 0.0 C-2 B/B STA 1545.  REPAIRED PER SRM 53-23-00, FIG 802.
